Follow
Antonio Campillo
Antonio Campillo
Profesor Matemáticas (UVA)
Verified email at agt.uva.es
Title
Cited by
Cited by
Year
Algebroid curves in positive characteristics
A Campillo
Springer, 2006
2092006
The Alexander polynomial of a plane curve singularity via the ring of functions on it
A Campillo, F Delgado, SM Gusein-Zade
1032003
Gorenstein property and symmetry for one-dimensional local Cohen-Macaulay rings
A Campillo, F Delgado, K Kiyek
manuscripta mathematica 83 (1), 405-423, 1994
951994
Poincaré series of a rational surface singularity.
A Campillo, F Delgado, SM Gusein-Zade
Inventiones mathematicae 155 (1), 2004
832004
Minimal systems of generators for ideals of semigroups
E Briales, A Campillo, C Marijuán, P Pisón
Journal of Pure and Applied Algebra 124 (1-3), 7-30, 1998
681998
Clusters of infinitely near points
A Campillo, G Gonzalez-Sprinberg, M Lejeune-Jalabert
Mathematische Annalen 306, 169-194, 1996
641996
On the parameters of algebraic-geometry codes related to Arf semigroups
A Campillo, JI Farrán, C Munuera
IEEE Transactions on information theory 46 (7), 2634-2638, 2000
572000
Computing Weierstrass semigroups and the Feng–Rao distance from singular plane models
A Campillo, JI Farrán
Finite fields and their applications 6 (1), 71-92, 2000
512000
Proximity inequalities and bounds for the degree of invariant curves by foliations of ℙ_ {ℂ} ²
A Campillo, M Carnicer
Transactions of the American Mathematical Society 349 (6), 2211-2228, 1997
511997
Higher order relations for a numerical semigroup
A Campillo, C Marijuan
Séminaire de théorie des nombres de Bordeaux 3 (2), 249-260, 1991
511991
Combinatorics of syzygies for semigroup algebras
C Marijuán, P Pisón, E Briales
Collectanea mathematica, 239-256, 1998
481998
Syzygies of affine toric varieties
A Campillo, P Gimenez
Journal of Algebra 225 (1), 142-161, 2000
452000
The Alexander polynomial of a plane curve singularity and integrals with respect to the Euler characteristic
A Campillo, F Delgado, SM Gusein-Zade
International Journal of Mathematics 14 (01), 47-54, 2003
432003
Multi-index filtrations and generalized Poincaré series
A Campillo, F Delgado, SM Gusein-Zade
Monatshefte für Mathematik 150 (3), 193-209, 2007
422007
Universal abelian covers of rational surface singularities and multi-index filtrations
SM Gusein-Zade, F Delgado, A Campillo
Functional Analysis and Its Applications 42 (2), 83-88, 2008
412008
Polarity with respect ot a foliation and Cayley-Bacharach Theorems
A Campillo, J Olivares
Walter de Gruyter GmbH & Co. KG 2001 (534), 95-118, 2001
372001
Cones of curves and of line bundles on surfaces associated with curves having one place at infinity
A Campillo, O Piltant, AJ Reguera-López
Proceedings of the London Mathematical Society 84 (3), 559-580, 2002
362002
On the monodromy of a plane curve singularity and the Poincaré series of the ring of functions on the curve
SM Gusein-Zade, F Delgado, A Campillo
Functional Analysis and its Applications 33 (1), 56-57, 1999
361999
On generators of the semigroup of a plane curve singularity
A Campillo, F Delgado, SM Gusein‐Zade
Journal of the London Mathematical Society 60 (2), 420-430, 1999
321999
L'idéal d'un semi-groupe de type fini
A Campillo, P Pisón
Comptes rendus de l'Académie des sciences. Série 1, Mathématique 316 (12 …, 1993
321993
The system can't perform the operation now. Try again later.
Articles 1–20